# SDR GLBA20100330A

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,000 hours, 40,987 cycles
- Engine: Pwa PW118
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE WITH LANDING GEAR LEVER UP, NOSE GEAR "A" GREEN AND RED LIGHTS ILLUMINATED.  IAW CHECKLIST CYCLED GEAR, NO MOVEMENT OF GEAR WAS OBSERVED.  PERFORMED EXTENSION BY ELECTRICAL OVERRIDE. NORMAL 6 GREEN DOWN OBSERVED.   MX PLACED THE ACFT ON JACKS AND PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS AND PERFORMED A VISUAL INSP OF THE NOSE GEAR WITH NO DEFECTS NOTED. REF MM 32-30-00.
